MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (ORIGINAL); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (ORIGINAL); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXT261414
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Pain (1994)
Date of Event 04/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: medications: aspirin, q-10 enzyme, lopressor, avapro, crestor, sinamet & aricept.The review of the manufacturing paperwork verified that the lot met all pre-release specifications.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), potential device or procedure-related adverse events that may occur and/or require intervention include, but are not limited to, endoleak.
 
Event or Problem Description
On (b)(6) 2006 the patient had three gore® excluder® aaa endoprostheses implanted.On (b)(6) 2019, the patient was admitted to the emergency room with symptoms of back pain and hypotension.A ct scan was performed but did not show any results.The patients symptoms continued and on (b)(6) 2019 an angiogram was performed and what looked like a hole appeared in the previously implanted gore® excluder® aaa endoprosthesis main body right below the flow divider.On (b)(6) 2019, a gore® excluder® aaa endoprosthesis was implanted inside the original gore® excluder® aaa endoprosthesis mainbody and it was reported that the hole was successfully covered and the patient tolerated the procedure.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (ORIGINAL)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8597800
Report Number2017233-2019-00334
Device Sequence Number2346231
Product Code MIH
UDI-Device Identifier00733132610228
UDI-Public00733132610228
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2008
Device Catalogue NumberPXT261414
Device Lot Number04008115
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR
Patient Weight95